Universidad Complutense de Madrid
E-Prints Complutense

Psi-series method for equality of random trees and quadratic convolution recurrences

Impacto

Downloads

Downloads per month over past year

Chern, Hua-Huai and Fernández Camacho, María Inés and Hwang, Hsien-Kuei and Martínez, Conrado (2014) Psi-series method for equality of random trees and quadratic convolution recurrences. Random structures & algorithms, 44 (1). pp. 67-108. ISSN 1098-2418

[img] PDF
Restringido a Repository staff only

460kB

Official URL: http://onlinelibrary.wiley.com/doi/10.1002/rsa.20428/pdf


URLURL Type
http://www.wiley.com/Publisher




Item Type:Article
Additional Information:

Article first published online: 11 MAY 2012

Uncontrolled Keywords:psi-series method;nonlinear differential equations;random trees;recursive structures;singularity analysis;asymptotic analysis
Subjects:Sciences > Computer science
ID Code:20615
Deposited On:01 Apr 2013 15:09
Last Modified:13 Jun 2018 09:00

Origin of downloads

Repository Staff Only: item control page